# SDR DL73S031126

- Difficulty date: December 23, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 49,843 hours, 38,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND WHICH EXCEEDED LIMITS COVERED IN 03-085220-03.  CORROSION WAS FOUND IN THE NR 6 AND NR 12 BODY CLEVIS LUGS.  CORROSION WAS REMOVED AND REWORKED PER ERA 386007-14.
